EconPapers    
Economics at your fingertips  
 

Compact Operators for Almost Conservative and Strongly Conservative Matrices

S. A. Mohiuddine, M. Mursaleen and A. Alotaibi

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We obtain the necessary and sufficient conditions for an almost conservative matrix to define a compact operator. We also establish some necessary and sufficient (or only sufficient) conditions for operators to be compact for matrix classes , where . These results are achieved by applying the Hausdorff measure of noncompactness.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/567317.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/567317.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:567317

DOI: 10.1155/2014/567317

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:567317